MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter

ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; Introducer, catheter
Model Number 406182
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
The following event was received from a voluntary medwatch report: the patient was on the cardiac treatment unit in (b)(6) 2025.While preparing to remove the sheath from the groin, the nurse noted bleeding from the groin.Upon removal of the sheath, a hole was noted; the bleeding from the groin was coming from the hole in the sheath.Manual compression was applied for 40 minutes to stop the bleeding.The patient was discharged later that night with no further issues.The sheath had been used for approximately 2 hours that day.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23640597
Report Number3005334138-2025-00719
Device Sequence Number9805629
Product Code DYB
UDI-Device Identifier05414734012904
UDI-Public05414734012904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406182
Device Catalogue Number406182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite